Open Access
Translator Disclaimer
October, 1978 An Algorithm for Linear Prediction of a Banach Space Valued Stationary Stochastic Process
Shashi Phoha
Ann. Probab. 6(5): 891-898 (October, 1978). DOI: 10.1214/aop/1176995436

Abstract

Wiener and Masani describe a procedure for relating nonlinear prediction of a univariate random process to linear prediction of an infinite-variate process which may not be a Hilbert-space-valued process but may be Banach-space-valued instead. An algorithm for computation of the linear predictor and the generating function of a Banach-space-valued stationary stochastic process is obtained under an extension of the boundedness condition of Wiener and Masani on the spectral density of the process.

Citation

Download Citation

Shashi Phoha. "An Algorithm for Linear Prediction of a Banach Space Valued Stationary Stochastic Process." Ann. Probab. 6 (5) 891 - 898, October, 1978. https://doi.org/10.1214/aop/1176995436

Information

Published: October, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0403.60041
MathSciNet: MR503959
Digital Object Identifier: 10.1214/aop/1176995436

Subjects:
Primary: 60G25
Secondary: 60G20

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.6 • No. 5 • October, 1978
Back to Top